# SDR QMLA2017042717044

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 2,198 hours, 6,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fuel
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 15 MINUTES INTO FLIGHT CREW REPORTED AN ODOR OF FUEL THROUGHOUT THE CABIN. AIRCRAFT WAS RETURNED TO BASE.
